Epsilon-entropy and epsilon-capacity in the theory of ill-posed problems

Scalas, E and Viano, G A (1993) Epsilon-entropy and epsilon-capacity in the theory of ill-posed problems. Inverse Problems, 9 (5). pp. 545-550. ISSN 0266-5611

Full text not available from this repository.

Abstract

We show the relationships between: (i) the epsilon -entropy of classes of holomorphic functions and the stability estimate in the analytic continuation; (ii) the epsilon -capacity associated with a class of self-adjoint compact operators and the number of degrees of freedom of the regularized truncated solutions obtained by solving the corresponding integral equations.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Depositing User: Enrico Scalas
Date Deposited: 03 Oct 2014 13:42
Last Modified: 03 Oct 2014 13:42
URI: http://sro.sussex.ac.uk/id/eprint/50333
📧 Request an update